Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

GreatGardenia

Metformin Chronic Diarrhea - End of my tether!

Recommended Posts

Nightstar

I had "Poison Effect" when I started to take Metdormin in 2004. Doc gave me some med so it was OK. My cholesterol got higher and higher till my heart started to work toooooo fast. They named it sort of "Episode", I do not know what it was. I was switched from Simvastatin to Lipitor 80 Mg daily. I do not take fat food, liver problems. It was OK for awhile, but in 2011 my cholesterol raised over 750, my heart started to work as broken engine. Doc said, I have to loose weight.

 

I stopped to go to that doctor, put myself to Insulin Levemir. Then I stopped to take Metformin. All my vitals went back to normal. My cholesterol started to drop, heavy rock gone from my chest, I do not have to take Nexium anymore, I do not need it. I take Insulin Levemir only. I did not start to take more when I stopped to take Metformin. Metformin does not drop sugar. I was told it is Good for my liver, but doctors should not prescribe metformin if liver is not healthy, so how it can be good for my liver which is not healthy from childhood.

 

I will never go back to Metformin even if I will not get my next box of Insulin. Metformin is poison for me, it cannot be good.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.